# SDR SWIA202164000

- Difficulty date: November 27, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GOUGE NOTED ON R/H ELEVATOR LUG FOR #1 PCU ATTACHMENT POINT (MARKED)     (C-CHECK RO 1/19/2022)    REPAIRED GOUGE ON THE R/H ELEVATOR LUG FOR #1 PCU REF REO 670-55-21-113 REV --, DATED 2012-07-25. SEE CONTINIUATION FOR DETAILS.
